On a Generalization of the Euler-Chebyshev Method for Simultaneous Extraction of Only a Part of All Roots of Polynomials

この論文をさがす

著者

    • ILIEV Anton
    • Department of Computer Science, Faculty of Mathematics and Informatics, Plovdiv University
    • FANG Qing
    • Department of Mathematical Sciences, Faculty of Science, Yamagata University

収録刊行物

  • Japan journal of industrial and applied mathematics  

    Japan journal of industrial and applied mathematics 23(1), 63-73, 2006-02-01 

参考文献:  20件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018138676
  • NII書誌ID(NCID)
    AA10799861
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09167005
  • データ提供元
    CJP書誌 
ページトップへ